# SDR CA020509012

- Difficulty date: March 10, 2002
- Submitted: May 31, 2002
- Operation: General aviation
- Make and model: Dhav DHC8*
- Engine: Pwc PW150A
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Socket
- Part number: 338210
- Condition: Burned
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

(CAN) AFTER ENGINE START SMOKE IN REAR PART OF CABIN WAS REPORTED BY CABIN CREW. THE THIN WHITE SMOKE NEAR SIDEWALL AT ROW 20AC WAS ACCOMPANIED BY A SMELL LIKE BURNED PLASTIC. ON GROUND EMERGENCY WAS PERFORMED. EMERGENCY EVACUATION THROUGH FORWARD ENTRANCE DOOR WAS PERFORMED. LAMP HOLDER REPLACED AND AIRCRAFT RELEASED TO SERVICE.
